HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第43巻第1号 Vol.43,No.1 >

垂直的差別化,ヘクジャー・オリーン定理,そしてレオンチェフ・パラドックス

Files in This Item:
43(1)_P44-53.pdf585.29 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31930

Title: 垂直的差別化,ヘクジャー・オリーン定理,そしてレオンチェフ・パラドックス
Other Titles: Vertical Product Differentiation,Heckscher-Ohlin Theorem and the Leontief Paradox
Authors: 千葉, 隆生1 Browse this author
Authors(alt): CHIBA, Takao1
Issue Date: Jun-1993
Publisher: 北海道大学經濟學部
Journal Title: 經濟學研究
Journal Title(alt): ECONOMIC STUDIES
Volume: 43
Issue: 1
Start Page: 44
End Page: 53
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31930
Appears in Collections:經濟學研究 = The economic studies > 第43巻第1号 Vol.43,No.1

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University